# SDR DALA2022081605532

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 57,371 hours, 40,701 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9512 -HYD/GEAR- AN EMERGENCY WAS DECLARED FOR THE APPROACH AND LANDING IN BTR FOLLOWING THE LOSS OF THE RIGHT HYDRAULIC SYSTEM FLUID. THE ALTERNATE GEAR EXTENSION PROCEDURES WERE NECESSARY AND UTILIZED. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE NOSE GEAR STEERING RIGHT HAND ACTUATOR WAS THE SOURCE OF THE LEAK AND REPLACED IT. (LP #9000174)
